Growth of solutions of complex differential equations in a sector of the unit disc
MetadataShow full metadata
In this article, we study the growth of solutions of homogeneous linear complex differential equation by using the concept of lower [p,q]-order and lower [p,q]-type in a sector of the unit disc instead of the whole unit disc, and we obtain similar results as in the case of the unit disc.
CitationBelaïdi, B. (2019). Growth of solutions of complex differential equations in a sector of the unit disc. Electronic Journal of Differential Equations, 2019(98), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.